Publication detail

Stabilization of company’s income modeled by a system of discrete stochastic equations

DIBLÍK, J. DZHALLADOVA, I. RŮŽIČKOVÁ, M.

Original Title

Stabilization of company’s income modeled by a system of discrete stochastic equations

English Title

Stabilization of company’s income modeled by a system of discrete stochastic equations

Type

journal article in Web of Science

Language

en

Original Abstract

The paper deals with a system of difference equations where the coefficients depend on Markov chains. The functional equations for a particular density and the moment equations for the system are derived and used in the investigation of mode stability of company-s income. An application of the results is illustrated by two models.

English abstract

The paper deals with a system of difference equations where the coefficients depend on Markov chains. The functional equations for a particular density and the moment equations for the system are derived and used in the investigation of mode stability of company-s income. An application of the results is illustrated by two models.

Keywords

Stabilization, discrete stochastic equations, model.

RIV year

2014

Released

15.11.2014

Publisher

Springer Nature

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2014

Number

289

State

US

Pages from

1

Pages to

8

Pages count

8

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT110883,
  author="Josef {Diblík} and Irada {Dzhalladova} and Miroslava {Růžičková}",
  title="Stabilization of company’s income modeled by a system of discrete stochastic equations",
  annote="The paper deals with a system of difference equations where the coefficients depend on Markov chains. The functional equations for a particular density and the moment
equations for the system are derived and used in the investigation of mode stability of company-s income. An application of the results is illustrated by two models.",
  address="Springer Nature",
  chapter="110883",
  doi="10.1186/1687-1847-2014-289",
  institution="Springer Nature",
  number="289",
  volume="2014",
  year="2014",
  month="november",
  pages="1--8",
  publisher="Springer Nature",
  type="journal article in Web of Science"
}